Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 56, NWS Denver/Boulder, CO

June 29, 2023Adams County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 29, 2023, 5:41 PM MDT for Adams County, Colorado. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2023, 5:41 PM MDT (23:41 UTC)
Expired
Jun 29, 2023, 8:45 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Adams County, CO

The radar

The Denver radar (KFTG), 10 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 7:00 PM MDTFLASH FLOOD1 Wsw Manila Village, COHighway 36 is closed due to flooding between Watkins and Schumaker Rd. At least 6 vehicles stranded, with reports of some area roads washed out and active water rescues in progress.
Jun 29, 7:00 PM MDTFLASH FLOOD1 Wsw Manila Village, COHighway 36 is closed due to flooding between Watkins and Schumaker Rd. At least 6 vehicles stranded, with reports of some area roads washed out and active water rescues in progress.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 79 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 11.7 hours before the alert went out and 353 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2750 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

173 
WGUS55 KBOU 292341
FFWBOU
COC001-300245-
/O.NEW.KBOU.FF.W.0056.230629T2341Z-230630T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
541 PM MDT Thu Jun 29 2023

The National Weather Service in Denver has issued a

* Flash Flood Warning for...
  Central Adams County in northeastern Colorado...

* Until 845 PM MDT.

* At 541 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 1.5 inches of rain have 
  fallen. Additional rainfall amounts of 0.5 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, gulches,
           roads, and poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Bennett, Manila Village and Watkins.

This includes the following streams and drainages...
  Comanche Creek, Kiowa Creek, Running Creek, West Sand Creek, Box 
  Elder Creek, Lost Creek, Wolf Creek, Little Antelope Creek, 
  Antelope Creek, Mule Creek, Rock Creek, Sand Creek and Horse Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from this storm will cause flash flooding of small 
creeks and streams, country roads, farmland along creeks, and other 
low lying areas.

&&

LAT...LON 4000 10414 3989 10413 3974 10438 3974 10462
      3982 10464 3983 10463 3983 10462 3984 10462
      3986 10462 3987 10461 3988 10460 3989 10460
      4000 10459

FLASH FLOOD...RADAR INDICATED

$$

Barjenbruch
2 follow-up statements
377 
WGUS75 KBOU 300052
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
652 PM MDT Thu Jun 29 2023

COC001-300245-
/O.CON.KBOU.FF.W.0056.000000T0000Z-230630T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams CO-
652 PM MDT Thu Jun 29 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT THIS 
EVENING FOR CENTRAL ADAMS COUNTY...

At 652 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1.5 and 3 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is already occurring. US 36 is 
closed due to flooding between Watkins and Bennett.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, gulches,
         roads, and poor drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Bennett, Manila Village and Watkins.

This includes the following streams and drainages...
  Comanche Creek, Kiowa Creek, Running Creek, West Sand Creek, Box 
  Elder Creek, Lost Creek, Wolf Creek, Little Antelope Creek, 
  Antelope Creek, Mule Creek, Rock Creek, Sand Creek and Horse Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from this storm will cause flash flooding of small 
creeks and streams, country roads, farmland along creeks, and other 
low lying areas.

&&

LAT...LON 4000 10414 3989 10413 3974 10438 3974 10462
      3982 10464 3983 10463 3983 10462 3984 10462
      3986 10462 3987 10461 3988 10460 3989 10460
      4000 10459

FLASH FLOOD...RADAR INDICATED

$$

Barjenbruch
163 
WGUS75 KBOU 300238
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
838 PM MDT Thu Jun 29 2023

COC001-300248-
/O.EXP.KBOU.FF.W.0056.000000T0000Z-230630T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams CO-
838 PM MDT Thu Jun 29 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 845 PM MDT THIS EVENING FOR 
CENTRAL ADAMS COUNTY...

The Flash Flood Warning has been replaced with a Flood Advisory in 
effect through 230 AM MDT Friday. Flooding remains possible. Please 
continue to heed remaining road closures, and do not drive through 
flooded roadways.

LAT...LON 4000 10414 3989 10413 3974 10438 3974 10462
      3982 10464 3983 10463 3983 10462 3984 10462
      3986 10462 3987 10461 3988 10460 3989 10460
      4000 10459

$$

Rodriguez

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 3:22 PM MDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 29, 3:22 PM MDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
322 PM MDT Thu Jun 29 2023

.SHORT TERM...(This afternoon through Friday)
Issued at 300 PM MDT Thu Jun 29 2023

Water vapor shows a shortwave trough over northern Arizona and
Utah with a jet streak extending into Colorado. It also shows very
dry air aloft with dew point readings in the single digits on the
mountain tops for a short time today. Meanwhile, at the surface,
lee cyclogenesis is deepening with moist, upslope southeasterly
flow across the plains and I-25 corridor. A few showers and storms
have formed mainly over Boulder and Jefferson Counties but they
have yet to really strengthen. This may be due to the right exit
region of the jet streak aloft being overhead along with a decent
cap still showing up above the boundary layer. By 330pm, the cap
should erode more and the shortwave trough will be moving a little
bit closer which may allow for storms to get going. With healthy
instability (mixed layer CAPE around 1,500-2,000 j/kg) and strong
deep layer shear (0-6km shear of 45-50 knots), strong to severe
storms are expected to form with all severe hazards possible. The
most worrisome threat will be large hail as soundings are similar
to large hail events in Denver and the dry air aloft will help
with hail formation. The very low level shear (0-1km layer) has
low values as winds are generally uniform in that layer. This
should limit the tornado threat to some extent but if there are
boundaries that form or right moving storms, a couple of tornadoes
are possible. One area of concern for this evening is the east
side of the Denver metro and DIA. High resolution models are
starting to lock in on a solution that takes a supercell that
develops somewhere between DIA and Aurora and moves it eastward. A
Tornado Watch was issued until 9pm for all of the I-25 corridor
and most of the counties in our eastern plains.

Storms will continue through much of the night due to forcing from
the shortwave trough and good moisture in place in the low levels.
PoPs do continue through the night.

The main shortwave trough will move directly overhead tomorrow
afternoon providing good forcing for the last day of June. Low
clouds and light showers in the morning will keep the I-25
corridor and eastern plains rather cool. Highs may not get out of
the 60s. If there is some clearing that occurs, it will allow
moderate instability to build in and with good lift and shear,
strong to severe storms would develop. However, it seems unlikely
there will be much clearing or any clearing at all. This may keep
the storms weaker and the severe threat out of most of our area.
The best chance for severe will be in Elbert, Lincoln, and
Washington Counties since the best instability will be there.
There are likely PoPs in the forecast for the majority of the
forecast area tomorrow.

.LONG TERM...(Friday night through Wednesday)
Issued at 230 PM MDT Thu Jun 29 2023

The last wave of strong/severe thunderstorms and heavy rain
threat will be shifting east across the far eastern plains by
early Friday evening, with only isolated to scattered showers
possibly lingering behind. Those will be ending before midnight
Friday night, with some clearing behind. Given the moist boundary
layer and clearing, expect patchy fog to develop in low lying
areas of the South Platte and Cache La Poudre River valleys.

On Saturday, a much drier airmass will prevail with only isolated
storms, and most of those should be confined to the Front Range
mountains/Park County due to subsidence and a stronger cap.

Sunday should start to see the cap weaken with some moisture and
modest instability building under the flat ridge. The same can be
said for Monday with scattered afternoon and evening storms.
Temperatures will be returning to near normal levels after our
recent cooler spell.

For Tuesday, the 4th of July, convective coverage may increase
further with a passing shortwave to our north in strengthening
westerly flow aloft. While the GFS Ensembles point toward Tuesday
being more active, EC Ensembles point toward next Wednesday. Hard
to say which is correct at this point but something to watch for
outdoor activities on the Fourth. But given this year, wouldn't
be surprised if it's rather stormy in the afternoon/evening
hours.

Temperatures will turn cooler again behind the front(s) late
Tuesday and/or Wednesday. This will support cooler than normal
temperatures lingering into next Thursday and Friday. There will
still be a chance of storms each day.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 100 PM MDT Thu Jun 29 2023

Moderate southeast winds will continue into the mid afternoon
before winds become more easterly. Chances are increasing that
strong to severe storms will develop over the Denver metro. These
could impact the terminals with gusty winds, lower ceilings and
visibility, and hail. The best timing appears to be between 2pm
and 6pm although storms could continue after 6pm. Overnight, low
stratus and/or fog is possible. The most likely scenario is clouds
in the IFR range. Clouds will break up tomorrow morning before
more storms arrive in the afternoon.

&&

.HYDROLOGY...
Issued at 300 PM MDT Thu Jun 29 2023

Strong to severe storms will form this evening over areas that
have received lots of heavy rainfall of late. This could lead to
flooding in Morgan and Logan Counties specifically. Latest high
resolution model runs have been keeping the heaviest rainfall out
of those counties so the decision was made to not issue a Flood
Watch.

Showers and storms are likely again tomorrow. The areas of
heaviest rain will likely be the Palmer Divide and east-central
plains. Since rain is expected to avoid the areas that have
received the heaviest rain of late, no highlights were needed.
Some minor flooding is possible in the mentioned areas, however.

For Friday, more numerous showers and thunderstorms are expected,
and they will occur a couple hours earlier than normal due to the
passage of an upper level disturbance. Stronger storms should organize
in the foothills toward noon and then spread onto the I-25
Corridor through 2 pm, and then east across the plains 2-6 pm.
Storm movement is expected to be slower, which could lead to
flooding issues of flood prone areas or areas that received heavy
rainfall in the last couple days. They will be efficient rain
producers given warm cloud depth near 5,000 feet and precipitable
water values up to 1" along the I-25 Corridor and 1.25" over the
eastern plains. A Flash Flood Watch may be needed given the
factors above.

The flooding threat over the weekend should be very low. Sunday
could see an uptick in thunderstorms over the foothills so the
Cameron Peak burn area may see a limited threat by then.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Danielson
LONG TERM...Barjenbruch
AVIATION...Danielson
HYDROLOGY...Danielson/Barjenbruch
Hazardous weather outlook, Jun 29, 11:03 AM MDT, 6 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1103 AM MDT Thu Jun 29 2023

COZ030>051-301715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1103 AM MDT Thu Jun 29 2023

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Scattered thunderstorms will develop over and near the Front Range
this afternoon, and move onto the plains in the late afternoon and
evening. Some of the storms will be strong to severe and a Severe
Thunderstorm Watch will likely be needed. The main threat will be
along the I-25 corridor and eastward towards Akron and Sterling.
The strongest storms could produce hail up to baseball ball size
and wind gusts to 70 mph. A couple tornadoes are also possible.
There is a flash flood threat mainly in Morgan and Logan Counties
as well due to heavy rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Additional scattered to numerous showers and thunderstorms are
expected for Friday. The severe threat decreases as the main
threat shifts south and eastward. However, storm movement will be
slower, which will increase the threat for flash flooding of flood
prone areas.

Saturday will be drier, but an active weather pattern is expected
to resume Sunday and into next week. There may be a possible lull
in thunderstorm activity on Monday, but scattered afternoon and
evening thunderstorms are expected for Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed after 2 PM.

In the hours before

Local storm report, Jun 29, 4:34 PM MDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
434 PM MDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     Hail             3 NNW Buckley AFB       39.74N 104.77W
06/29/2023  E1.25 inch       Adams              CO   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

BR
Local storm report, Jun 29, 4:41 PM MDT, 1 hour before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
441 PM MDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     Hail             1 SE Mountain View      39.77N 105.04W
06/29/2023  M1.75 inch       Denver             CO   Trained Spotter

0425 PM     Hail             3 NNE Aurora            39.74N 104.79W
06/29/2023  M1.50 inch       Arapahoe           CO   Public

0423 PM     Hail             3 NNW Aurora            39.73N 104.83W
06/29/2023  E1.50 inch       Arapahoe           CO   Public

0410 PM     Hail             1 SE Edgewater          39.74N 105.05W
06/29/2023  M1.50 inch       Jefferson          CO   Public

0428 PM     Hail             3 NNW Buckley AFB       39.74N 104.77W
06/29/2023  E1.25 inch       Adams              CO   Public

            Report from mPING: Half Dollar (1.25 in.).

0420 PM     Hail             3 NNW Buckley AFB       39.74N 104.77W
06/29/2023  E1.25 inch       Adams              CO   Trained Spotter

0407 PM     Hail             2 SE Edgewater          39.73N 105.04W
06/29/2023  M1.25 inch       Denver             CO   Public

0407 PM     Hail             1 NNE Edgewater         39.76N 105.06W
06/29/2023  M1.25 inch       Jefferson          CO   Public

0408 PM     Hail             Mountain View           39.77N 105.05W
06/29/2023  M1.00 inch       Denver             CO   Trained Spotter

0357 PM     Hail             1 N Denver              39.75N 104.99W
06/29/2023  M1.00 inch       Denver             CO   Trained Spotter

0346 PM     Hail             2 NNW Denver            39.77N 105.01W
06/29/2023  M1.00 inch       Denver             CO   Trained Spotter

0345 PM     Hail             1 NW Denver             39.75N 105.00W
06/29/2023  E1.00 inch       Denver             CO   Public

0342 PM     Hail             2 S Lakewood            39.66N 105.11W
06/29/2023  M1.00 inch       Jefferson          CO   Trained Spotter

0333 PM     Hail             3 ESE Morrison          39.63N 105.13W
06/29/2023  M1.00 inch       Jefferson          CO   Trained Spotter

0430 PM     Hail             2 NNE Aurora            39.73N 104.79W
06/29/2023  M0.75 inch       Arapahoe           CO   Public

0424 PM     Hail             3 NNW Aurora            39.74N 104.84W
06/29/2023  M0.75 inch       Adams              CO   Trained Spotter

0348 PM     Hail             1 E Mountain View       39.78N 105.04W
06/29/2023  M0.75 inch       Denver             CO   Storm Chaser

0421 PM     Flash Flood      2 WNW Denver            39.75N 105.02W
06/29/2023                   Denver             CO   Broadcast Media

            Corrects time of report. Water at least 1
            foot deep at 23rd and I-25.

0420 PM     Flash Flood      2 ENE Mountain View     39.78N 105.03W
06/29/2023                   Denver             CO   Broadcast Media

            Car stranded on Interstate 70 below Federal
            Blvd overpass, with approximately 1 foot of
            water covering several lanes.

0404 PM     Flood            2 ESE Federal Heights   39.85N 104.97W
06/29/2023                   Adams              CO   Public

            Parking Lots flooded.

&&
Local storm report, Jun 29, 4:43 PM MDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
443 PM MDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     Hail             3 ENE Buckley AFB       39.72N 104.71W
06/29/2023  E1.00 inch       Arapahoe           CO   Public

            Report from mPING: Quarter (1.00 in.).

&&

BR
Local storm report, Jun 29, 5:24 PM MDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
524 PM MDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     Hail             2 NNE Watkins           39.77N 104.59W
06/29/2023  M1.50 inch       Adams              CO   Trained Spotter

&&
Local storm report, Jun 29, 5:26 PM MDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
526 PM MDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     Flood            2 ESE Mountain View     39.76N 105.03W
06/29/2023                   Denver             CO   Public

            Extensive street flooding with water depth
            estimated at 1 to 2 feet, covering entire
            intersection and sidewalks.

&&

BR
Local storm report, Jun 29, 5:35 PM MDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
535 PM MDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     Hail             1 W Bennett             39.75N 104.45W
06/29/2023  E1.50 inch       Adams              CO   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

&&

BR

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 6:37 PM MDTSevere Thunderstorm WarningBOULogan, Weld38 min
Jun 28, 6:44 PM MDTTornado Warning Tornado observedBOULogan, Weld31 min
Jun 28, 7:05 PM MDTSpecial Weather StatementBOULogan25 min
Jun 28, 7:08 PM MDTTornado WarningBOULogan37 min
Jun 28, 7:34 PM MDTSevere Thunderstorm WarningBOULogan41 min
Jun 28, 7:41 PM MDTSpecial Weather StatementBOUSedgwick34 min
Jun 28, 8:02 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULogan43 min
Jun 28, 8:36 PM MDTSevere Thunderstorm WarningBOULogan39 min
Jun 28, 8:39 PM MDTAreal Flood AdvisoryBOULogan3 hr
Jun 28, 8:51 PM MDTSevere Thunderstorm WarningBOULogan24 min
Jun 28, 9:04 PM MDTSevere Thunderstorm WarningBOULogan41 min
Jun 28, 9:19 PM MDTSevere Thunderstorm Warning Destructive damage threatBOULogan, Phillips41 min
Jun 28, 9:38 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan, Weld52 min
Jun 28, 9:43 PM MDTFlash Flood WarningBOULogan3 hr
Jun 28, 9:50 PM MDTAreal Flood AdvisoryBOUPhillips3 hr
Jun 28, 9:56 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULogan, Phillips34 min
Jun 28, 10:07 PM MDTSevere Thunderstorm WarningBOULogan38 min
Jun 28, 10:09 PM MDTFlash Flood WarningBOUPhillips3 hr
Jun 28, 10:24 PM MDTSevere Thunderstorm WarningBOUWeld36 min
Jun 28, 10:26 PM MDTSevere Thunderstorm WarningBOUWeld34 min
Jun 28, 10:30 PM MDTSevere Thunderstorm Warning Destructive damage threatBOUPhillips45 min
Jun 28, 10:34 PM MDTSevere Thunderstorm WarningBOUMorgan26 min
Jun 28, 10:51 PM MDTFlash Flood WarningBOUPhillips3 hr
Jun 28, 10:53 PM MDTTornado WarningBOUMorgan37 min
Jun 28, 10:57 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUWeld33 min
Jun 28, 11:08 PM MDTTornado WarningBOUWashington37 min
Jun 28, 11:19 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan24 min
Jun 28, 11:27 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan, Weld33 min
Jun 28, 11:42 PM MDTTornado WarningBOUWashington33 min
Jun 28, 11:45 PM MDTAreal Flood AdvisoryBOUPhillips3 hr
Jun 28, 11:53 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan37 min
Jun 29, 12:01 AM MDTTornado WarningBOUMorgan29 min
Jun 29, 12:09 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUWashington37 min
Jun 29, 12:26 AM MDTTornado WarningBOUMorgan, Washington34 min
Jun 29, 12:44 AM MDTSevere Thunderstorm WarningBOUMorgan31 min
Jun 29, 1:00 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUWashington30 min
Jun 29, 1:19 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan41 min
Jun 29, 1:27 AM MDTSevere Thunderstorm WarningBOUWashington33 min
Jun 29, 1:28 PM MDTSpecial Weather StatementBOUGilpin47 min
Jun 29, 1:39 PM MDTSpecial Weather StatementBOUBoulder51 min
Jun 29, 3:17 PM MDTSevere Thunderstorm WarningBOUDenver, Jefferson43 min
Jun 29, 3:30 PM MDTAreal Flood AdvisoryBOUAdams, Denver, Jefferson2 hr
Jun 29, 3:52 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Denver, Jefferson38 min
Jun 29, 4:07 PM MDTFlash Flood WarningBOUDenver, Jefferson113 min
Jun 29, 4:28 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver47 min
Jun 29, 5:08 PM MDTSevere Thunderstorm WarningBOUAdams24 min
Jun 29, 5:13 PM MDTSevere Thunderstorm Warning Destructive damage threatBOUAdams, Arapahoe47 min
Jun 29, 5:28 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUAdams, Arapahoe32 min
Jun 29, 5:42 PM MDTSevere Thunderstorm WarningBOUDouglas, Jefferson48 min

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.